Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 27 July 2016

Convergence of Renormalization Group Transformations of Gibbs Random Field

Farida Kachapova1 & Ilias Kachapov2

Journal of Mathematics and Statistics, Volume 12, Issue 3, pp. 135–151 · doi.org/10.3844/jmssp.2016.135.151

7,012 accesses4,121 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Statistical mechanics describes interaction between particles of a physical system. Particle properties of the system can be modelled with a random field on a lattice and studied at different distance scales using renormalization group transformation. Here we consider a thermodynamic limit of a lattice model with weak interaction and we use semi-invariants to prove that random fields transformed by renormalization group converge in distribution to an independent field with Gaussian distribution as the distance scale infinitely increases; it is a generalization of the central limit theorem to weakly dependent fields on a lattice.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Kachapova, F. & Kachapov, I. (2016). Convergence of Renormalization Group Transformations of Gibbs Random Field. Journal of Mathematics and Statistics, 12(3), 135–151. https://doi.org/10.3844/jmssp.2016.135.151

Licence
CC BY 3.0
Issue
Volume 12, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Convergence of Renormalization Group Transformations of Gibbs Random FieldJournal of Mathematics and Statistics · Volume 12, Issue 3 · pp. 135–151 · CC BY 3.0Download